advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Increased Seizure risk during/following Myelogram?

I am 20 years old, and have muscular dystrophy and a full spinal fusion. I am scheduled to have a lumbar and thoracic myelogram. My doctor is allowing me to continue taking 50 mg of tramadol twice a day, up to the date of the procedure, due to the fact that I cannot easily come off of the medication. I am aware that this increases my risk of seizure. I will be monitored for up to six hours following the procedure in the hospital, and will continue to take my regular dose of tramadol.

Does anyone know if this will seriously increase my risk of seizure? I have no history of seizure in the past.

In addition to tramadol, I will be taking 100 mg of neurontin twice a day.

Thanks for any help!

advertisement

Comments

  • AllMetalAAllMetal Posts: 1,101
    edited 07/22/2013 - 10:38 AM
    If you don't have any history of seizures then I wouldn't be too worried about it. Mention your concerns to your surgeon as well as the doctor who handles your muscular dystrophy to be on the safe side.
    33yo mom of two. My surgical history...preadolescence scoliosis, kyphosis, and a hot mess.... 5 spine surgeries and lots of items added I wasn't born with (titanium, peek, surgical steel). Guess cremation is out. TSA loves me.
  • advertisement
Sign In or Join Us to comment.